# SDR MASA200500625

- Difficulty date: August 8, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 18,905 hours, 14,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2ND THROUGH 5TH FLOOR PROXIMITY EMERGENCY LIGHT STRIPS INOP.  CONTRACT MX RESET THE INVERTER AND THE LIGHTS OPERATED NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
